Wednesday, February 20, 2008

4 Jabs In A Day.............!!!!


As i had mention earlier .....my left elbow joints was swollen and painful.....coz i had stopped my rheumatoid medication for about 3 months......it did not get well but instead it gets so stiff and painful til i totally cannot use my left hand...so off i went on a long journey to KL ....to see my rheumatologist....Dr.Chow Sook Kuan in Sunway Medical Centre....on Monday...the minute she saw my elbow.....she said i needed an injection of steroids ......to relief my swelling and pain.....i got 2 jabs right into the joints....after the jabs....i was told to resume taking my medication and this time to avoid the side effects of nausea caused by the medication in the form of pills......i had the option of consuming it in the form of injections.....that has a lighter or no side effect.......so i had another lesson from a nurse on how to inject myself with the medication....luckily it is only once a week jab......after this 3rd jab.....i had to go to get my blood test......so another syringe was push into my right arm to slowly pull out a syringe full of my precious blood.........but the young good looking lab assistance was very gentle and careful...so there was no pain at all......what a relief......after all these jabs.....i was back to my normal self again......and all my days of sufferings with a painful elbow was gone.....thanks to my doctor.

4 comments:

Zooropa said...

Glad to know the pain has all gone finally. Take care & rest more!

Dora:)

Sweet Jasmine said...

zooropa - thks dora...for yr concern....i'm ready to enjoy life again....

singairishgirl said...

I have rheumatoid too! Twice I had to jab my right wrist as it was too painful to be used. I know exactly how you feel. It was frustrating for me the whole time and I tried my best not to have to go for jab but it didn't get better. All this while I took my medication without stopping so I don't know what could have triggered it so badly the wrist wouldn't work. Glad to know you are better. I did a general steroid jab two months back as my right foot near the toes were hurting like mad and doc said the veins there are too many n small so did it on the arm. Heng ah! Are you on oral steroids too?

Sweet Jasmine said...

singairishgirl - i'm now on a medication known as methotrexate..a type of cancer drugs that demodify yr cells so as to prevent it from attacking yr own cells in the joints that causes this inflamation....steroids is just a temporary measure...and can cause brittle bones in the long run...i 've been off steroids for a long time now...it is better for you to see a good rheumatologist...in this type of condition....you can check out my posting on health...to know more about the modern day drugs for treating this auto immune disease...pls do not take steroids..it is just a short term treatment......and can be harmful to the body....